논문KCI 등재
SOME RESULTS ON A WEIGHTED CONVOLUTION ALGEBRA
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we define Ap(.)ω1,ω (ℝn) to be the space of all complex-valued functions in Lω1(ℝn) whose Fourier transforms f belong to the weighted variable exponent Lebesgue space Lυp (ℝn). Also, we investigate some inclusions and compact embeddings properties and further discuss multipliers of this spaces.
Abstract
In this paper, we define Ap(.)ω1,ω (ℝn) to be the space of all complex-valued functions in Lω1(ℝn) whose Fourier transforms f belong to the weighted variable exponent Lebesgue space Lυp (ℝn). Also, we investigate some inclusions and compact embeddings properties and further discuss multipliers of this spaces.
참고문헌 (26)
- I. Aydin, "On variable exponent Amalgam spaces", Analele Stiinti ce Ale Universitatii Ovidius onstanta-Seria Matematica, XX(3) (2012)
- I. Aydin, "Weighted variable Sobolev spaces and capacity", Journal of Function Spaces and Applications, 2012, pp.132690~ (2012)[DOI]
- Aydin, "ON SOME PROPERTIES OF THE SPACES", Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집), 12(2), pp.141~155 (2009), 장전수학회
- J. T. Burnham, "Closed ideals in subalgebras of Banach algebras", Proc. Amer. Math. Soc., 32(2), pp.551~555 (1972)
- J. Cigler, "Normed ideals in L1(G)", Indag Math., 31, pp.272~282 (1969)
- J. Dieudonne, "Treatise on Analysis, vol. 2" (1976), Academic Press
- Y. Domar, "Harmonic analysis based on certain commutative Banach algebras", Acta Math., 96, pp.1~66 (1956)
- E. Edmunds, "On a measure of non-compactness for some classical operators", Acta Mathematica Sinica, English Series, 22(6), pp.1847~1862 (2006)
- H. G. Feichtinger, "On a family of weighted convolution algebras", Internat. J. Math. and Math. Sci., 13(3), pp.517~526 (1990)
- A. Fiorenza, "A note on none¤ective weights in variable Lebesgue spaces", Hindawi Publishing Corporation Journal of Function Spaces and Applications, 2012 (2011)
- R. H. Fischer, "On a family of weighted spaces", Math. Slovaca, 46(1), pp.71~82 (1996)
- G. I. Gaudry, "Multipliers of Lebesgue and measure spaces", Proc. London Math. Soc, 19(3), pp.327~340 (1969)
- A. T. Gürkani, "Some results in the weighted Ap (Rn) spaces", Demonstratio Mathe-matica, XIX(4), pp.825~830 (1986)
- A. T. Gürkanli, "Multipliers of some Banach ideals and Wiener-Ditkin sets", Math. Slovaca, 55(2), pp.237~248 (2005)
- A. T. Gürkanli, "Compact embeddings of the spaces Ap w,wRd", Taiwanese Journal of Math., 12(7), pp.1757~1767 (2008)
- V. Kokilasvili, "Singular integrals in weighted Lebesgue spaces with variable exponent", Georgian Math. J., 10(1), pp.145~156 (2003)
- O. Kovacik, "On spaces Lp(x) and Wk;p(x)", Czechoslovak Math. J., 41(4), pp.592~618 (1991)
- H. C. Lai, "On some properties of Ap (G) algebras", Proc.Japan Acad, 45, pp.577~581 (1969)
- R. Larsen, "functions with Fourier transforms in Lp", Michi-gan Math. Journal, 11, pp.369~378 (1964)
- T. S. Liu, "Sums and intersections of normed linear spaces", Mathe-matische Nachrichten, 42, pp.29~42 (1969)
- J. C. Martin, "The algebra of functions with Fourier transforms in Lp", Proc. Amer. Math. Soc., 24, pp.217~219 (1970)
- H. Reiter, "Classical Harmonic Analysis and Locally Compact Groups" (1968), Oxford Uni-versity Press
- M. A. Rie¤el, "Induced Banach algebras and locally compact groups", J. Funct. Anal., pp.443~491 (1967)
- H. L. Royden, "Real Analysis" (1968), Mac Millan Publishing Co. INC.
- H. C. Wang, "Homogenous Banach algebras" (1977), Marcel Dekker, INC.
- M. Yazici, "Multipliers of the space Sw(G)", Mathematica Bal-canica, New Series, 15(Fasc. 3-4), pp.199~212 (2001)
관련 논문AI추천
On multiplier weighted-space of sequencesAbdellah El Kinani, Lahcen Bouchikhi대한수학회 · 대한수학회논문집2020 · 제35권 제4호The inclusion theorems for generalized variable exponent grand Lebesgue spacesCihan Unal, Ismail Aydin강원경기수학회 · 한국수학논문집2021 · 제29권 제3호On the Boundedness of Marcinkiewicz Integrals on Variable Exponent Herz-type Hardy SpacesRabah Heraiz경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2019 · 제59권 제2호Anisotropic Variable Herz Spaces and ApplicationsAissa Djeriou, Rabah Heraiz경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2024 · 제64권 제2호Boundedness for fractional Hardy-type operator on Herz-Morrey spaces with variable exponentWU Jianglong대한수학회 · 대한수학회보2014 · 제51권 제2호Some Multi-sublinear Operators on generalized Morrey spaces with non-doubling measuresXiangxing Tao, Yanlong Shi대한수학회 · 대한수학회지2012 · 제49권 제5호
이 간행물의 다른 논문 (13건)
FINITE-DIMENSIONAL QUASIREPRESENTATIONS ARE ALMOST BOUNDEDA. I. Shternpp. 1-5BARNES' MULTIPLE BERNOULLI AND HERMITE MIXED-TYPE POLYNOMIALS김대산, D. V. Dolgy, 김태균, 임석훈pp. 7-19NUMERICAL INTEGRATION OVER IRREGULAR DOMAINS USING GENERALIZED GAUSSIAN QUADRATUREK. V. Nagaraja, S. Jayanpp. 21-30A NOTE ON THE PARAMETRIZATION OF MULTIWAVELETS OF CL TYPES. Y. Hwang, I-P Kimpp. 31-35Boundary value problem for a class of the cooperative elliptic system involving critical Sobolev exponentsQ. H. Choi, T. Jungpp. 37-47
